# SDR SIMA200928902

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 17,622 hours, 16,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 14572066002
- Condition: Cracked
- Location: Aft Bulkhead
- Part time: 17,622 hours, 16,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND A CRACK ON THE RIGHT AFT BULKHEAD AROUND THE RIGHT MAIN LANDING GEAR.  CRACK LENGTHS WERE 6/8 OF AN INCH AND 1 INCH.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CRACKS ON RIGHT BULKHEAD AFT SECTION IAW EMB SRM 53-23-12.  AIRCRAFT RETURNED TO SERVICE.
